A 47-year-old member asked:
Disclaimer

what does it feel like to use ipecac syrup?

1 doctor answer
Dr. Martin Fried
35 years experience General Practice
Vomit: It makes you vomit.
Answered on Mar 26, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old member asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
See below: To induce vomiting. It was once recommended to have in case of accidental ingestions. However, it is no longer recommended.
A 36-year-old member asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
See below: To induce vomiting. It was once recommended to have in case of accidental ingestions. However, it is no longer recommended.
A 34-year-old member asked:
Dr. James Ferguson
45 years experience Pediatrics
Why ?: Ipecac is a medication well known for its ability to cause vomiting.It was used for decades to help with toxic ingestion in kids, but fell into disfav ... Read More
A 44-year-old member asked:
Dr. Oscar Novick
57 years experience Pediatrics
Syrup of ipecac: In a word, yes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month